# SDR USAASA04067

- Difficulty date: July 5, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N101UW
- Make and model: Airbus A320-214
- Aircraft serial: 0936
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012887
- Condition: Inoperative
- Location: Row 8 Abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - DURING WEEKLY CHECK, FOUND THE EMERGENCY LIGHT AT ROW 8ABC INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  OPS CHECKS OK.  (M)
